Implicit difference approximation for the two-dimensional space-time fractional diffusion equation
Zhuang, Pinghui & Liu, Fawang (2007) Implicit difference approximation for the two-dimensional space-time fractional diffusion equation. Journal of Applied Mathematics and Computing, 25(1-2), pp. 269-282.
In this paper, we consider a two-dimensional fractional spacetime diffusion equation (2DFSTDE) on a finite domain. We examine an implicit difference approximation to solve the 2DFSTDE. Stability and convergence of the method are discussed. Some numerical examples are presented to show the application of the present technique.
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.
Repository Staff Only: item control page